# SDR SIMA20240920001

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N309JR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000875
- Aircraft time: 8,530 hours, 6,050 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DEPARTURE BLEED 2 OVERPRESS AND BLEED 2 FAIL EICAS MESSAGE CAME ON AND REMAINED ON AFTER COMPLETING QRH AND SHUTTING #2 ENGINE OFF AFTER LANDING.
